John is a 39 year old man who just recently been diagnosed with Partial seizures. He comes to the doctor’s office

John is a 39 year old man who just recently been diagnosed with Partial seizures. He comes to the doctor’s office for a follow up visit to see how the new medication he has been taking is working. John was prescribed Lamictal for his partial seizures and reports that he has had some of the common side effects of the medication, like headaches and dizziness. As you discuss these symptoms, John also mentions that he has developed a rash on his torso that seemed to appear shortly after he started taking the new medication. Is this a side effect of the medication or something unrelated? Is it something John should worry about?

John is a 39 year old man who just recently been diagnosed with Partial seizures. He comes to the doctor’s office

We offer the best custom writing paper services. We have answered this question before and we can also do it for you.

GET STARTED TODAY AND GET A 20% DISCOUNT coupon code DISC20

Leave a Comment